# SDR 2003FA0000084

- Difficulty date: January 2, 2003
- Submitted: January 31, 2003
- Operation: General aviation
- Aircraft: N555AL
- Make and model: Beech C90A
- Aircraft serial: LJ1268
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 30216018
- Condition: Cracked
- Location: Oil Pump
- Part time: 2,702 hours, 2,822 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE DROPPED IN FLIGHT TO BOTTOM OF GREEN ARC.  TROUBLESHOOTING FOUND OIL PUMP HOUSING TO BE CRACKED.
